# SDR CAL951051

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1205 - EWR - INSPECTION FOUND THE AFT GALLEY R-2 DOOR SLIDE PACK DOOR LIGHT INOPERATIVE.  THE BATTERY FOR THE LIGHT WAS REPLACED AND OPERATION CHECKED GOOD.  (M)
